# SDR REXA2015032500367

- Difficulty date: March 25, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ PANEL CARDS, LT CORE COWL INNER FACE CHAFED.  REMOVED DAMAGE ON SKIN IAW SRM 54-13-00-201-006-A01.  .009" MATERIAL WAS REMOVED LEAVING .041" DEPTH GAUGE. PERFORMED HFEC INSPECTION OF REPAIRED AREA IAW NDTM PART 1 51-20-006-250-A01.  NO DEFECTS NOTED.  FABRICATED REPAIR STRIPS IAW SRM 54-13-00-201-006-A01 SRS 741.
